# SDR AALA201506129014

- Difficulty date: June 1, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,808 hours, 25,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S3 & SY6 CHECK.  CORROSION ON FITTING BETWEEN FRAME 16 TO 20 AT STRINGER 23L.  REPLACED FITTING BETWEEN FRAME 16 TO 20 AT STRINGER 23L IAW SRM 51-72-11 & DWG D53112225.
